# SDR CALA2025082007949

- Difficulty date: August 16, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 70,264 hours, 31,267 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Indicator
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR GREEN LATCH INDICATORS ARE NOT VISIBLE.   INSPECTED LATCHES FOR ALL GREEN INDICATIONS, ALL ARE GREEN OK TO CONTINUE. A
